# SDR FDEA201910242742

- Difficulty date: October 24, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 85,447 hours, 20,047 cycles
- System (JASC): 5630 · Door Windows
- Part: Intercostal
- Part number: AJC75823
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE LEFT HAND REAR CENTER SPAR TO REAR SPAR INTERCOSTAL FOUND CRACK. EMPENNAGE LEFT HAND REAR CENTER SPAR TO REAR SPAR INTERCOSTAL CARRIED OUT   REPAIR AS PER EA #1-5330-T0350369P1. TITLE: STABILIZERS- VERTICAL STABILIZER- REAR   CENTER SPAR TO REAR SPAR LOWER PANEL- CRACK FOUND ON LH INTERCOSTAL. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
